Hair loss can be very frustrating. There is a long list of reasons why one may develop hair loss, and it is important to see your dermatologist to explore the different possibilities. At times, a medication you have been prescribed may cause hair loss as a side effect. The list of medications that can be associated with hair loss can be found here. If you are experiencing hair loss and started taking one of the following medications shortly before your thinning started, you should ask your doctor if your medications may be contributing to your problem.
As part of this article, HairlossTalk sought to compile a complete list of drugs known to cause hair loss, however the means are not currently available to do so. The reason for this is that through our research, we found that the number of medications that have “hair loss” listed as a side effect is so high, it would be impossible to list them all. If you have a question about any medications you may currently be on, and their potential to cause hair loss, you can call any local pharmacy and have the pharmacist look it up for you in very short order. As previously mentioned, it will benefit women the most, as many many times, the cause of their hair loss is uncertain, even after the necessary diagnostic tests.
Probiotics are dietary supplements which contain beneficial or friendly bacteria or yeasts which may strengthen or exert health benefits to the body’s natural digestive system. Probiotics offer a way to restore the natural balance of your digestive system especially if you suffer from anyone of constipation, diarrhea, abdominal discomfort, urgency or gas and bloating. Numerous research studies have shown benefits for sufferers of Irritable Bowel Syndrome and Inflammatory Bowel Disease (Crohn’s and Ulcerative Colitis). Probiotics which contain the strain bifidobacterium infantis 35624 have been shown to relieve abdominal pain, bloating, urgency, constipation or diarrhea.